Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 121, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 29, 2012, 4:20 PM EDT for 4 counties in Ohio. It was in force for 40 min. 27 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2012, 4:20 PM EDT (20:20 UTC)
- Expired
- Jun 29, 2012, 5:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Delaware County, OH, Franklin County, OH, Madison County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 113 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 4:30 PM EDT | TSTM WND DMG | Marysville, OH | TREES DOWN AND QUARTER SIZED HAIL. |
| Jun 29, 4:38 PM EDT | HAIL 0.88 | West Jefferson, OH | |
| Jun 29, 4:43 PM EDT | HAIL 2 | Marysville, OH | |
| Jun 29, 4:44 PM EDT | TSTM WND DMG | Marysville, OH | LARGE TREE LIMBS DOWN |
| Jun 29, 4:44 PM EDT | HAIL 1.5 | Marysville, OH | |
| Jun 29, 4:47 PM EDT | TSTM WND GST 64 | Kdlz Delaware Apt, OH | |
| Jun 29, 4:50 PM EDT | TSTM WND DMG | 3 Ese Delaware, OH | TREES DOWN ALONG CURVE RD. |
| Jun 29, 4:50 PM EDT | TSTM WND DMG | 3 Se Dublin, OH | NUMEROUS TREES UPROOTED AND SEVERAL OTHERS PARTIALLY DOWNED ON CRANSTON DRIVE IN DUBLIN. |
| Jun 29, 4:50 PM EDT | TSTM WND DMG | Delaware, OH | TREES DOWN AND POWER LINES DOWN |
| Jun 29, 4:50 PM EDT | TSTM WND DMG | Powell, OH | 2 LARGE TREES DOWN. |
| Jun 29, 4:52 PM EDT | TSTM WND GST 80 | Dublin, OH | TREES DOWN. |
| Jun 29, 4:53 PM EDT | TSTM WND GST 82 | Kosu Osu Airport, OH | |
| Jun 29, 4:54 PM EDT | TSTM WND DMG | Worthington, OH | SEVERAL TREES DOWN |
| Jun 29, 4:57 PM EDT | TSTM WND DMG | 5 Ne Upper Arlington, OH | NUMEROUS TREES DOWNED ON STAFFORD AND CLEARVIEW STREETS. |
| Jun 29, 4:57 PM EDT | TSTM WND DMG | 5 Wsw Westerville, OH | NUMEROUS TREES DOWNED ON NORTHLAND AND PROPRIETORS ROADS. |
| Jun 29, 4:59 PM EDT | TSTM WND DMG | 2 Sw Westerville, OH | NUMEROUS LARGE LIMBS DOWN AND SHINGLES RIPPED OFF HOMES NEAR I-270 AND CLEVELAND AVE. TIME ESTIMATED FROM RADAR. |
| Jun 29, 4:59 PM EDT | TSTM WND DMG | Worthington, OH | TREES DOWN. VIA BROADCAST MEDIA |
| Jun 29, 5:00 PM EDT | TSTM WND DMG | 3 Nnw Downtown Columbus, OH | TREES DOWN ON OSU CAMPUS |
| Jun 29, 5:02 PM EDT | TSTM WND GST 71 | 3 E Huber Ridge, OH | |
| Jun 29, 5:05 PM EDT | TSTM WND DMG | 2 N Columbus, OH | TREES DOWN ON THE OHIO STATE UNIVERSITY CAMPUS. |
| Jun 29, 5:05 PM EDT | TSTM WND DMG | New Albany, OH | LARGE TREES DOWN. |
| Jun 29, 5:05 PM EDT | TSTM WND GST 70 | 1 E Westerville, OH | |
| Jun 29, 5:07 PM EDT | TSTM WND GST 72 | 2 Nne Gahanna, OH | |
| Jun 29, 5:07 PM EDT | TSTM WND GST 83 | 3 Nne Gahanna, OH | NUMEROUS TREES DOWN |
| Jun 29, 5:08 PM EDT | TSTM WND DMG | 3 Nne Gahanna, OH | *** 1 INJ *** AT LEAST A DOZEN POWER POLES SNAPPED ALONG HAMILTON RD. AT LEAST ONE INJURY FROM POLE FALLING ON CAR. |
| Jun 29, 5:10 PM EDT | TSTM WND DMG | Upper Arlington, OH | WIDESPREAD TREE DAMAGE HERE AND IN CLINTONVILLE...AND WORTHINGTON. MOST OF FRANKLIN COUNTY. |
| Jun 29, 5:10 PM EDT | TSTM WND GST 75 | 1 W Dublin, OH | POLES SNAPPED AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 3:02 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3674 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.4
The text
As transmitted, in the capitals the NWS used until 2016.
436
WUUS51 KILN 292020
SVRILN
OHC041-049-097-159-292100-
/O.NEW.KILN.SV.W.0121.120629T2020Z-120629T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EDT FRI JUN 29 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DELAWARE COUNTY IN CENTRAL OHIO...
NORTHERN FRANKLIN COUNTY IN CENTRAL OHIO...
NORTHERN MADISON COUNTY IN CENTRAL OHIO...
UNION COUNTY IN CENTRAL OHIO...
* UNTIL 500 PM EDT.
* AT 415 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING VIOLENT STRAIGHT LINE WINDS TO 80 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MOUNT VICTORY TO
FIVE MILES WEST OF URBANA...MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
RICHWOOD...
MARYSVILLE...
PLAIN CITY...
JEFFERSON...
DELAWARE...
ASHLEY...
LAKE DARBY...
DUBLIN...
IN ADDITION...ESSEX...BROADWAY...STATE ROUTE 4 AT STATE ROUTE 161...
PHARISBURG...MILFORD CENTER...MAGNETIC SPRINGS...ROSEDALE AND
CHUCKERY ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 79 AND 96...
I-71 BETWEEN MILE MARKERS 111 AND 139...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF STORMS HAS PRODUCED WIDESPREAD WIND DAMAGE THROUGHOUT
WEST CENTRAL OHIO. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND
SOUTHWESTERN OHIO.
&&
LAT...LON 4045 8324 4044 8302 4042 8301 4042 8293
4036 8292 4035 8275 4008 8277 3989 8324
4001 8351 4010 8351 4023 8349 4051 8334
4051 8325
TIME...MOT...LOC 2019Z 270DEG 51KT 4054 8341 4008 8380
$$
HATZOS2 follow-up statements
936
WWUS51 KILN 292038
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
438 PM EDT FRI JUN 29 2012
OHC041-049-097-159-292100-
/O.CON.KILN.SV.W.0121.000000T0000Z-120629T2100Z/
DELAWARE OH-FRANKLIN OH-MADISON OH-UNION OH-
438 PM EDT FRI JUN 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR UNION...NORTHERN MADISON...NORTHERN FRANKLIN AND DELAWARE
COUNTIES IN CENTRAL OHIO...
AT 436 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND VIOLENT
STRAIGHT LINE WINDS TO 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RADNOR TO PLUMWOOD...MOVING EAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
PLAIN CITY...DELAWARE...ASHLEY...JEFFERSON...DUBLIN...LAKE DARBY...
POWELL...HILLIARD...WORTHINGTON...UPPER ARLINGTON...SUNBURY AND
WESTERVILLE.
IN ADDITION...US ROUTE 33 AT US ROUTE 42...DELAWARE STATE PARK...
BELLEPOINT...AMITY...LEONARDSBURG...STRATFORD...SHAWNEE HILLS AND
COLUMBUS ZOO ARE NEAR THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 79 AND 96...
I-71 BETWEEN MILE MARKERS 111 AND 139...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS! IF YOU ARE NEAR THEIR PATH...YOU SHOULD
PREPARE FOR VIOLENT STRAIGHT LINE WINDS AS DESTRUCTIVE AS A TORNADO.
WIDESPREAD WIND DAMAGE HAS BEEN REPORTED WITH THESE STORMS IN
CENTRAL AND WEST CENTRAL OHIO!
THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY AND
SIGNIFICANT DAMAGE TO PROPERTY. ABANDON MOBILE HOMES AND VEHICLES FOR
MORE SUBSTANTIAL SHELTER. MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR AND AVOID WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4045 8324 4044 8302 4042 8301 4042 8293
4036 8292 4035 8275 4008 8277 3989 8324
4001 8351 4010 8351 4023 8349 4051 8334
4051 8325
TIME...MOT...LOC 2038Z 285DEG 56KT 4038 8312 4001 8340
$$
HATZOS334
WWUS51 KILN 292050
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
450 PM EDT FRI JUN 29 2012
OHC041-049-097-159-292100-
/O.CON.KILN.SV.W.0121.000000T0000Z-120629T2100Z/
DELAWARE OH-FRANKLIN OH-MADISON OH-UNION OH-
450 PM EDT FRI JUN 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHERN UNION...NORTHERN MADISON...NORTHERN FRANKLIN AND
DELAWARE COUNTIES IN CENTRAL OHIO...
AT 445 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND VIOLENT
STRAIGHT LINE WINDS TO 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DELAWARE TO LAKE DARBY...MOVING EAST AT 65 MPH.
WIDESPREAD WIND DAMAGE IS EXPECTED ACROSS DELAWARE COUNTY AND
NORTHERN FRANKLIN COUNTY.
LOCATIONS IMPACTED INCLUDE...
ASHLEY...HILLIARD...POWELL...UPPER ARLINGTON...WORTHINGTON...
SUNBURY...MINERVA PARK AND WESTERVILLE.
IN ADDITION...KILBOURNE...LEWIS CENTER...LINCOLN VILLAGE...NEW
ROME...ALUM CREEK STATE PARK...RIVERLEA...VALLEYVIEW AND MARBLE CLIFF
ARE NEAR THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 79 AND 96...
I-71 BETWEEN MILE MARKERS 111 AND 139...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE VERY DANGEROUS STORMS! IF YOU ARE NEAR THEIR PATH...YOU
SHOULD PREPARE FOR LARGE DESTRUCTIVE HAIL AND VIOLENT STRAIGHT LINE
WINDS.
THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY AND
SIGNIFICANT DAMAGE TO PROPERTY. FOR YOUR PROTECTION...TAKE COVER IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4044 8302 4042 8301 4042 8293 4036 8292
4035 8275 4008 8277 3989 8324 4001 8351
4024 8349 4045 8324
TIME...MOT...LOC 2049Z 285DEG 56KT 4030 8301 3996 8319
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:37 PM EDT, 43 minutes earlier.
Area forecast discussion, Jun 29, 3:37 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT FRI JUN 29 2012
.SYNOPSIS...
AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BECOME SUPPRESSED ACROSS
THE TENNESSEE VALLEY THROUGH THE WEEKEND. THIS WILL ALLOW A WEAK
FRONTAL BOUNDARY TO SETTLE ACROSS THE REGION. THIS BOUNDARY WILL
COMBINE WITH WEAK DISTURBANCES IN A NORTHWEST FLOW ALOFT TO KEEP
A THREAT OF SHOWERS AND THUNDERSTORMS. HOT AND HUMID WEATHER IS
EXPECTED TO CONTINUE THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
MAIN FORECAST DILEMMA THIS AFTERNOON AND EVENING WILL BE THE
MCS/DAMAGING WIND EVENT THAT IS ABOUT TO UNFOLD ACRS OUR AREA.
SEVERE THUNDERSTORM WATCH NUMBER 436 HAS BEEN ISSUED FOR MOST OF
THE AREA. THUNDERSTORM COMPLEX OVER NW OHIO AND NRN INDIANA IS
EXPECTED TO RACE SE ACRS THE REGION THIS AFTERNOON AND EARLY
EVENING PER HRRR MODEL. THESE STORMS WILL FEED INTO A VERY
UNSTABLE AIRMASS WITH 18Z KILN SOUNDING SHOWING MLCAPE VALUES
APPROACHING 3500 J/KG. MODERATE SHEAR IS ALSO OVER THE AREA. FOR
DAMAGING WIND POTENTIAL...DCAPE IS APPROACHING 2000 J/KG AND DELTA
THETA E IS OVER 40 C. NONETHELESS...FORECAST AREA MAY BE DEALING
WITH A DERECHO WHICH WILL PRODUCE HIGH END WINDS ACROSS THE
REGION WITH LOCAL HAIL STONES SIZES POTENTIALLY GREATER THAN 2
INCHES. HEAVY RAIN WILL BE POSSIBLE...BUT WITH FAST MOVING
STORMS...FLOODING SHOULD BE MINIMAL.
MODELS INDICATE THAT THE MCS SHOULD BE EXITING THE SE CWFA BY
EARLY EVENING. IN THE WAKE OF THIS FEATURE...THERE WILL LIKELY BE
A LULL IN CONVECTION DUE TO THE AREA BEING WORKED OVER. HAVE KEPT
THE REMAINDER OF THE FORECAST DRY OVERNIGHT BEHIND THE MCS.
EXCESSIVE HEAT WARNING WILL CONTINUE UNTIL 8 PM...ALBEIT ONCE RAIN
COOLED AIR HITS...HEAT INDEX VALUES WILL DROP. WILL DECIDE HOW TO
HANDLE THIS ONCE CONVECTION MOVES ACRS THE AREA. OVERNIGHT LOWS
WILL BE IN THE LOWER TO MID 70S.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
UPR LVL PATTERN WILL NOT CHANGE THAT MUCH OVER THE WEEKEND AS
CENTER OF UPR LVL HIGH REMAINS NEAR OR JUST SOUTH OF THE TN RIVER
VALLEY. MEANWHILE...A WEAK FRONTAL BOUNDARY WILL OSCILLATE ACRS
THE AREA. MODELS CONTINUE TO DEPICT EMBEDDED DISTURBANCES ROTATING
SE THROUGH THIS FLOW FROM TIME TO TIME. TIMING OF DISTURBANCES
WILL BE PROBLEMATIC AT BEST ATTM. HAVE KEPT CHANCE POPS IN THE
FORECAST...FAVORING THE DIURNAL CYCLE. HEAT AND HUMIDITY WILL
CONTINUE WITH SOME SLIGHT COOLING EXPECTED ON SUNDAY. HAVE
EXTENDED THE EXCESSIVE HEAT WARNING FOR MONTGOMERY COUNTY AND
PARTS OF SE INDIANA AND SRN OHIO AS VALUES WILL BE UP TO 107
(MONTGOMERY WILL BE UP TO 104 BUT THEY HAVE SPECIAL HEAT HEADLINE
CRITERIA). HEAT ADVISORY WILL BE IN EFFECT FOR THE REMAINDER OF
THE REGION. HEAT HEADLINES MAY BE NEEDED AGAIN SUNDAY FOR SRN
SECTIONS BUT WILL JUST MENTION THIS IN THE HWO ATTM.
HIGHS WILL RANGE FROM THE MID 90S TO LOWER 100S ON SATURDAY AND
LOWER 90S TO NEAR 100 ON SUNDAY.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
THE AREA WILL CONTINUE UNDER NORTHWESTERLY FLOW ALOFT ON THE
NORTHERN EDGE OF UPPER LEVEL RIDGING THROUGH MID WEEK. INTERMITTENT
DISTURBANCES EMBEDDED IN THE FLOW WILL BRING CHANCES FOR CONVECTION
THROUGHOUT THE TIME PERIOD. HAVE ONLY FORECAST LOW END
MENTIONABLE POPS DURING THE DAYTIME HOURS FOR THE EXTENDED PERIOD
DUE TO TIMING UNCERTAINTIES. THESE POPS COULD BE INCREASED FAIRLY
QUICKLY AS EACH PARTICULAR WAVE BECOMES MORE APPARENT.
TEMPERATURES ALOFT WILL ONLY COOL BY A DEGREE OR TWO AS THE WEEK
PROGRESSES. HAVE THEREFORE KEPT FORECAST HIGH TEMPERATURES WELL
ABOVE NORMAL...GENERALLY IN THE MIDDLE 90S. OVERNIGHT LOWS WILL
LIKELY REMAIN IN THE 70S THROUGHOUT THE EXTENDED PERIOD.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THUNDERSTORM COMPLEX HAS DEVELOPED INTO NW INDIANA ALONG AND NORTH
OF A QUASI-STATIONARY SFC FRONTAL BOUNDARY THAT IS ORIENTED W-E
THRU THE I-70 CORRIDOR ACRS OHIO. UNCERTAINTY EXISTS REGARDING
EXACT STORM EVOLUTION THIS AFTN. LEANING TOWARD LATEST HRRR
SOLN WHICH HAS BEEN POINTING TO THIS DEVELOPMENT FOR SEVERAL RUNS...
EXPECT THIS CONVECTION TO DROP ESE AND BUILD S INTO VERY UNSTABLE
AIRMASS WHERE BLYR CAPES ARE EXPECTED TO BE AROUND 4000 J/KG. HAVE
A PERIOD OF VCTS THIS AFTN AT ALL TAF SITES AND HAVE A TEMPO GROUP
FOR THUNDERSTORMS WITH GUSTS TO 35KTS AT KDAY WHERE BEST THREAT EXISTS.
EXPECT CLOUDS TO GIVE WAY TO CLEARING WITH THE PASSAGE OF THIS SYSTEM
THIS EVENING. IN HUMID AIRMASS...FOG WILL BE POSSIBLE OVERNIGHT AND
HAVE A MENTION OF MVFR VSBY REDUCTION AT KCVG/KLUK AND KILN.
ON SATURDAY...BEST FOCUS FOR CONVECTION LOOKS TO BE NORTH OF THE
TAF SITES. THEREFORE...HAVE LEFT THE TAFS DRY WITH VFR CONDITIONS
EXPECTED AT THIS TIME.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ026-
034-035-042>046-051>056-060-062>065-070>074-080-082.
HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT SATURDAY FOR
OHZ026-034-035-042>046-051>056-060-062>065-070>074-080-
082.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR OHZ061-
077>079-081-088.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ050-
058-059-066.
HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT SATURDAY FOR
INZ050-058-059-066.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR INZ073>075-
080.
&&
SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...LATTO
AVIATION...ARHazardous weather outlook, Jun 29, 3:39 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 339 PM EDT FRI JUN 29 2012 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060-062>065- 070>074-080-082-301945- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE- 339 PM EDT FRI JUN 29 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. HEAT ADVISORY. A THUNDERSTORM COMPLEX WILL RACE SOUTHEAST ACROSS THE REGION THIS AFTERNOON AND EARLY EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ073>075-080-KYZ089>100-OHZ061-077>079-081-088-301945- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- MONTGOMERY-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO- 339 PM EDT FRI JUN 29 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. A THUNDERSTORM COMPLEX WILL RACE SOUTHEAST ACROSS THE REGION THIS AFTERNOON AND EARLY EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. HEAT AND HUMIDITY WILL CONTINUE ON SUNDAY. HEAT HEADLINES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Jun 29, 4:14 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
414 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG N BUCKLAND 40.62N 84.26W
06/29/2012 AUGLAIZE OH TRAINED SPOTTER
VERY LARGE LIMBS BROKEN. TIME ESTIMATED.
&&
SNYDERLocal storm report, Jun 29, 4:16 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND DMG KENTON 40.64N 83.61W
06/29/2012 HARDIN OH TRAINED SPOTTER
NUMEROUS TREES DOWN...SOME ON CARS.
&&
BINAULocal storm report, Jun 29, 4:17 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM TSTM WND GST KDAY DAYTON COX APT 39.90N 84.22W
06/29/2012 M70 MPH MONTGOMERY OH ASOS
&&
BINAULocal storm report, Jun 29, 4:19 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND DMG ENGLEWOOD 39.86N 84.31W
06/29/2012 MONTGOMERY OH TRAINED SPOTTER
SEVERAL LARGE TREE BRANCHES DOWN.
&&
JDRSpecial weather statement, Jun 29, 4:19 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT FRI JUN 29 2012
INZ050-058-059-066-074-KYZ091>093-096-097-099-100-OHZ026-044>046-
051>056-060>065-070>074-077>082-088-292215-
UNION IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-WAYNE IN-KENTON KY-
LEWIS KY-MASON KY-PENDLETON KY-BOONE KY-BRACKEN KY-CAMPBELL KY-
ADAMS OH-BROWN OH-BUTLER OH-CHAMPAIGN OH-CLARK OH-CLINTON
OH-DELAWARE OH-FAIRFIELD OH-FAYETTE OH-FRANKLIN OH-GREENE
OH-HAMILTON OH-HARDIN OH-HOCKING OH-LICKING OH-LOGAN OH-MADISON
OH-MIAMI OH-MONTGOMERY OH-PICKAWAY OH-PIKE OH-PREBLE OH-ROSS
OH-SCIOTO OH-UNION OH-WARREN OH-CLERMONT OH-HIGHLAND OH-
419 PM EDT FRI JUN 29 2012
...A LINE OF STRONG TO SEVERE STORMS WILL MOVE RAPIDLY SOUTHEAST
THROUGH THE WHITEWATER AND MIAMI VALLEYS...CENTRAL OHIO...SOUTHWEST
OHIO...SOUTH CENTRAL OHIO AND PARTS OF NORTHERN KENTUCKY THROUGH 8
PM EDT...
THESE STORMS HAVE BEEN PRODUCING WIND GUSTS UP TO 80 MPH AT TIMES.
SINCE THE LINE OF STRONG TO SEVERE STORMS ARE MOVING RAPIDLY
SOUTHEAST AROUND 60 MPH...THEY WILL COME UP YOU QUICKLY. TAKE ACTION
NOW AND KNOW WHERE TO GO FOR SAFETY...ESPECIALLY IN A STURDY
STRUCTURE!
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.
THIS INCLUDES THE DAYTON...CINCINNATI AND COLUMBUS METRO AREAS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT AND BE PREPARED FOR
POSSIBLE WARNINGS.
LAT...LON 3872 8302 3875 8288 3859 8275 3860 8274
3936 8274 3938 8229 3949 8216 3983 8247
3993 8246 3995 8219 4024 8218 4028 8274
4051 8341 4062 8342 3996 8396 3968 8531
3948 8531 3847 8381 3852 8364 3832 8335Local storm report, Jun 29, 4:20 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND GST KDAY DAYTON COX APT 39.90N 84.22W
06/29/2012 M82 MPH MONTGOMERY OH ASOS
&&
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 3:11 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Shelby | 64 min |
| Jun 29, 3:17 PM EDT | Heat Advisory | ILN | Auglaize, Butler, Champaign, Clark, Clinton, Darke and 20 more | 29 hr |
| Jun 29, 3:39 PM EDT | Special Weather Statement | ILN | Butler, Clark, Darke, Greene, Hamilton, Miami and 3 more | 66 min |
| Jun 29, 3:42 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Hardin, Logan, Miami, Shelby | 48 min |
| Jun 29, 3:44 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 46 min |
| Jun 29, 3:50 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Darke, Greene, Miami, Montgomery | 25 min |
| Jun 29, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Hardin, Logan, Union | 48 min |
| Jun 29, 4:12 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Clinton, Darke, Fayette, Greene and 4 more | 48 min |
| Jun 29, 4:14 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 46 min |
| Jun 29, 4:19 PM EDT | Special Weather Statement | ILN | Adams, Brown, Butler, Champaign, Clark, Clermont and 19 more | 116 min |
| Jun 29, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Fayette, Hamilton and 3 more | 46 min |
| Jun 29, 4:34 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Franklin, Madison, Pickaway, Ross | 56 min |
| Jun 29, 4:40 PM EDT | Areal Flood Advisory | ILN | Darke, Miami, Montgomery, Preble | 2 hr |
| Jun 29, 4:52 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking, Madison, Union | 53 min |
| Jun 29, 4:53 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Hamilton, Highland | 37 min |
| Jun 29, 5:05 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 40 min |
| Jun 29, 5:07 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Hocking, Pickaway, Ross | 68 min |
| Jun 29, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 50 min |
| Jun 29, 5:32 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Scioto | 43 min |
| Jun 29, 5:33 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 57 min |
| Jun 29, 6:06 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 39 min |
| Jun 29, 6:09 PM EDT | Excessive Heat Warning | ILN | Adams, Brown, Clermont, Hamilton, Montgomery, Scioto | 26 hr |
| Jun 29, 6:15 PM EDT | Special Weather Statement | ILN | Adams, Brown | 45 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.